Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties
152 Doctors Online

By proceeding, I accept the Terms and Conditions

Dr. Andrew Rynne
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

HCM Blog Instant Access to Doctors
HCM BlogQuestions Answered
HCM Blog Satisfaction
Doctors waiting to answer your question
Dr. Shanthi.E
MD
Dr. Shanthi.E

General & Family Physician

Exp 17 years

Dr. Saisudha Kotla
MD
Dr. Saisudha Kotla

General & Family Physician

Exp 12 years

Dr. Nagamani Ng
MD
Dr. Nagamani Ng

General & Family Physician

Exp 12 years

Dr. Dorina Gurabardhi
MD
Dr. Dorina Gurabardhi

General & Family Physician

Exp 9 years

Dr.Raju
MD
Dr.Raju

General & Family Physician

Exp 11 years

Dr. Vaishalee Punj
MD
Dr. Vaishalee Punj

General & Family Physician

Exp 16 years

Skinlite Cream Removes Dark Spots On Face

Premium Questions

Dr. Rahul Kumar MD

hi doctor i am using skinlite more than one year not regularly between gaps,if i stop using skinlite my face is going to dirty with pimples and marks,can ypou please suggest me any creams other than ... View answer

Answered by : Dr. Rahul Kumar ( Dermatologist)
Dr.    Suresh Heijebu MD

am using skinlite from past 3 years . results is very good. now am very good color like red with white. regularly am using skinlite. if i stop using one day i will get red red pimples heavily getting ... View answer

Answered by : Dr. Suresh Heijebu ( General & Family Physician)
Dr. Geetika Paul MD

i used skinlite before three months and i got good result during the time and i did one mistake i put skinlite during a day time & i went in outside,now my face got so much black in mouth and eye ... View answer

Answered by : Dr. Geetika Paul ( Dermatologist)
Dr. Luchuo Engelbert Bain MD

I m using skinlite cream at nite. Zoray sunscreen lotion n aha glow facewash ... View answer

Answered by : Dr. Luchuo Engelbert Bain ( General & Family Physician)
Dr. Geetika Paul MD

I am using skinlite cream for one month. Now i have white patches on my face ... View answer

Answered by : Dr. Geetika Paul ( Dermatologist)

Public Forum Discussions

Dr. Sudarshan MD

hi I m using skinlite cream for more then 8 months and my skin colour has increased and now I m getting a red colour marks on my face . I think it occur because of skinlite . and if leave for 2... View answer

Answered by : Dr. Sudarshan ( Dermatologist)
Dr. Jose Ignacio Artero Muñoz MD

years.At the start of th treatment, my doctor recommended me Skinlite and the effect was awesome. Now the treatment is going on but, whenever I stop using skinlite,I get rashes and itching.When I start to... View answer

Answered by : Dr. Jose Ignacio Artero Muñoz ( General & Family Physician)
Dr. Dorina Gurabardhi MD

Hi Dr. I am using skinlite more than 3 year in night. I have read my face is became white in few weeks. Now I stop using skinlite cream my face became dark. So please tell me some... View answer

Answered by : Dr. Dorina Gurabardhi ( General & Family Physician)
Dr. Sudha Shroff MD

facial skin peeling and redness by skinlite cream by liva i use skinlite cream but i have facial ... cream contains hydroquinone+tritrinone+memethasone furate. ... View answer

Answered by : Dr. Sudha Shroff ( Dermatologist)
Dr. Muhammad Ishfaq Habib MD

black spots & pimples. can i use SKINLITE cream. i heard that there is 2 types in that cream 1 is skinlite, 2nd is skinlite liva. wat is the difference and which one should i use... View answer

Answered by : Dr. Muhammad Ishfaq Habib ( General & Family Physician)